Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 33, NWS Gaylord, MI

July 19, 2013Arenac County, Iosco County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 19, 2013, 9:20 PM EDT for Arenac County, Iosco County, Michigan. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 9:20 PM EDT (01:20 UTC)
Expired
Jul 19, 2013, 10:00 PM EDT
In force
40 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Arenac County, MI, Iosco County, MI

The radar

The NCL Michigan radar (KAPX), 116 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:40 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 1.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS53 KAPX 200120
SVRAPX
MIC011-069-200200-
/O.NEW.KAPX.SV.W.0033.130720T0120Z-130720T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
920 PM EDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARENAC COUNTY IN NORTHERN LOWER MICHIGAN...
  SOUTHERN IOSCO COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 1000 PM EDT

* AT 916 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SKIDWAY
  LAKE...AND MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TAWAS CITY...WHITTEMORE...TURNER...NATIONAL CITY AND TAWAS POINT
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4423 8354 4419 8354 4416 8356 4410 8356
      4409 8357 4416 8395 4416 8388 4434 8388
      4427 8351
TIME...MOT...LOC 0120Z 290DEG 35KT 4423 8395

HAIL...1.50IN
WIND...60MPH

$$

LAWRENCE
3 follow-up statements
453 
WWUS53 KAPX 200138
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
938 PM EDT FRI JUL 19 2013

MIC011-069-200200-
/O.CON.KAPX.SV.W.0033.000000T0000Z-130720T0200Z/
ARENAC MI-IOSCO MI-
938 PM EDT FRI JUL 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
IOSCO AND NORTHEASTERN ARENAC COUNTIES UNTIL 1000 PM EDT...

AT 934 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF 
NATIONAL CITY...AND MOVING EAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NATIONAL CITY AND AREAS SOUTH OF TAWAS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4423 8354 4419 8354 4416 8356 4410 8356
      4409 8357 4416 8388 4432 8375 4427 8351
TIME...MOT...LOC 0138Z 290DEG 35KT 4417 8372

HAIL...1.50IN
WIND...60MPH

$$

LAWRENCE
209 
WWUS53 KAPX 200147
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
947 PM EDT FRI JUL 19 2013

MIC011-069-200200-
/O.CON.KAPX.SV.W.0033.000000T0000Z-130720T0200Z/
ARENAC MI-IOSCO MI-
947 PM EDT FRI JUL 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
IOSCO AND NORTHEASTERN ARENAC COUNTIES UNTIL 1000 PM EDT...

AT 944 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF NATIONAL CITY...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN ARENAC COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4427 8367 4423 8354 4419 8354 4416 8356
      4410 8356 4409 8357 4414 8377
TIME...MOT...LOC 0147Z 290DEG 35KT 4414 8361

HAIL...0.88IN
WIND...60MPH

$$

LAWRENCE
168 
WWUS53 KAPX 200159
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
959 PM EDT FRI JUL 19 2013

MIC011-069-200209-
/O.EXP.KAPX.SV.W.0033.000000T0000Z-130720T0200Z/
ARENAC MI-IOSCO MI-
959 PM EDT FRI JUL 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL IOSCO AND
NORTHEASTERN ARENAC COUNTIES WILL EXPIRE AT 1000 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT INTO LAKE HURON.

LAT...LON 4427 8367 4423 8354 4419 8354 4416 8356
      4410 8356 4409 8357 4414 8377
TIME...MOT...LOC 0159Z 290DEG 35KT 4410 8346

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:30 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 19, 7:30 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
730 PM EDT FRI JUL 19 2013

.SYNOPSIS...
ISSUED AT 407 PM EDT FRI JUL 19 2013

A COLD FRONT MOVING THROUGH THE GREAT LAKES WILL GENERATE SHOWERS
AND THUNDERSTORMS ACROSS NORTHERN MICHIGAN INTO THIS EVENING...SOME
OF WHICH COULD BE SEVERE. HOWEVER...THE FLIP SIDE TO THAT COIN AND
THE GOOD NEWS IS...COOLER AND DRIER AIR WILL FILTER IN BEHIND THIS
COLD FRONT BEGINNING SATURDAY AND LASTING INTO THE NEW WORK WEEK.

&&

.UPDATE...
ISSUED AT 730 PM EDT FRI JUL 19 2013

COLD FRONT HAS CLEARED MOST OF OUR CWA THIS EVENING...AND CURRENTLY
EXTENDS FROM JUST NORTH OF OSC TO HTL TO MBL. BKN LINE OF RATHER
WEAK CONVECTION OUTLINES THIS BOUNDARY WELL ATTM...WITH A FEW
ADDITIONAL SHOWERS/STORMS JUST NORTH OF THAT BOUNDARY DRIVEN BY
LINGERING DAYTIME INSTABILITY AND THE INITIAL STAGES OF LOW LEVEL
CAA. THE FRONT SHOULD CLEAR OUR SRN COUNTIES WITHIN THE NEXT 2 TO
3 HOURS...AND WITH LOSS OF DIURNAL INSTABILITY WITH SUNSET...
EXPECT ALL CONVECTION SHOULD COME TO A CLOSE BY AROUND 10 PM.
THEREAFTER...EXPECT PARTLY TO MOSTLY CLEAR SKIES AND RAPIDLY
COOLING TEMPS AND DECREASING HUMIDITY AS THE MUCH COOLER AIRMASS
TO OUR NORTH TAKES OVER. WITH RESPECT TO HEADLINES...ENDED THE SVR
TSRA WATCH FOR AREAS NORTH OF M-72 ABOUT AN HOUR AGO. THE REST OFF
THE WATCH REMAINS IN EFFECT FOR NOW.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 407 PM EDT FRI JUL 19 2013

EARLY AFTERNOON SURFACE ANALYSIS SHOWS A COLD FRONT EXTENDING FROM
NORTHEAST ONTARIO...ACROSS EXTREME EASTERN UPPER MICHIGAN AND ACROSS
SOUTHERN WISCONSIN/NORTHWEST HALF OF IOWA.  LOCAL 19Z ANALYSIS SHOWS
COLD FRONT THROUGH CIU-MNM-LSE LINE...NORTHERN END OF THE FRONT HAS
BEEN PUSHING EASTWARD WHILE WESTERN PORTION SLOWING DOWN WITH
WEAKNESS IN THE PRESSURE PATTERN/FRONTAL WAVE IN THE VICINITY OF
GREEN BAY.  SECONDARY COLD FRONT OVER NORTHERN ONTARIO/SOUTHERN
MANITOBA.  SCATTERED CONVECTION HAS BEEN DEVELOPING ALONG/AHEAD OF
THE LEAD BOUNDARY ACROSS NORTHERN MICHIGAN.  18Z APX SOUNDING SHOWS
THICK WEDGE OF DRY AIR IN 700-500MB LAYER...MLCAPE TO 2400J/KG WITH
NO CINH.  SO AIR MASS HAS BEEN RECOVERING FROM MORNING CLOUDS/
STORMS.  STRONG MID LEVEL WINDS (55KT/700MB) AND MID LEVEL DRYING
WILL SUPPORT A WIND THREAT WITH LATE AFTERNOON/EARLY EVENING
CONVECTION IN LINE WITH WHAT WE ALREADY SAW THIS MORNING.

CURRENT SEVERE THUNDERSTORM WATCH RUNS UNTIL 02Z...AND WITH COLD
FRONT SAGGING INTO NORTHERN LOWER WE'LL SEE WHAT IT CAN SQUEEZE
OUT.  PLENTY OF POTENTIAL...WILL SEE IF WE CAN REALIZE IT.  LEAD
FRONT EXPECTED TO CLEAR NORTHERN LOWER IN THE 01Z-03Z TIME
FRAME...WHICH SHOULD BRING AN END TO ANY PRECIPITATION THREAT.
SECONDARY FRONT WILL DROP IN OVERNIGHT AND BRING THE MAIN PUSH OF
COOLER AIR TO NORTHERN MICHIGAN FOR THE START OF THE WEEKEND.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 407 PM EDT FRI JUL 19 2013

SATURDAY NIGHT INTO SUNDAY NIGHT...HIGH PRESSURE CENTERED OVER THE
GREAT LAKES REGION WITH A FAIRLY ZONAL UPPER LEVEL FLOW. LIGHT WINDS
ALONG WITH A VERY DRY AIR MASS FROM THE SURFACE TO THE UPPER LEVELS
WILL ALLOW FOR CLEAR SKIES. THIS WILL ALLOW FOR EXCELLENT
RADIATIONAL COOLING...DROPPING LOWS INTO THE LOW TO MID 40S ACROSS
ALL OF NORTHERN MICHIGAN SUNDAY MORNING WITH CLIMATOLOGICAL "COOL"
SPOTS POSSIBLY DIPPING INTO THE UPPER 30S. THESE TEMPERATURES ARE ABOUT
10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR AND FOR MOST
WILL BE A REFRESHING CHANGE FROM WHAT WE HAVE SEEN THE LAST SEVERAL
DAYS. WITH 850 TEMPS ONLY BETWEEN 8 TO 11C SUNDAY AFTERNOON...MIXING
DOWN TO PRODUCE HIGH TEMPERATURES MAINLY INTO THE LOW TO MID
70S. SUNDAY NIGHT WILL SEE INCREASED CLOUDINESS AHEAD OF AN UPPER
LEVEL TROUGH WHICH WILL KEEP TEMPERATURES FROM BOTTOMING OUT ONCE
AGAIN...ALONG WITH A MORE SOUTHERLY WIND FLOW...ONLY DROPPING TO THE
MID 50S. ANY LINGERING SMALL CRAFT WINDS ALONG ALL OF NORTHERN
MICHIGAN/S LAKESHORES WILL DIMINISH LATE SATURDAY NIGHT AS HIGH
PRESSURE BUILDS OVER THE GREAT LAKES REGION.

MONDAY THROUGH TUESDAY...SEVERAL WAVES WILL PASS THROUGH THE GREAT
LAKES REGION THROUGHOUT THIS TIME PERIOD ORIGINATING FROM A POLAR
VORTEX CENTERED JUST EAST OF THE HUDSON BAY. A WEAK COLD FRONT FROM
A LOW PRESSURE SYSTEM THAT DEVELOPS OVER THE NORTHERN PLAINS MONDAY
AND TRACKS TOWARDS JAMES BAY WILL ALSO CROSS OVER NORTHERN MICHIGAN LATE
MONDAY NIGHT INTO EARLY TUESDAY AFTERNOON. WITH ASSOCIATED VORTICITY
MAXIMA ALONG WITH RENEWED RETURN FLOW PROVIDING MOISTURE...THESE
WAVES AND COLD FRONT WILL HAVE THE POTENTIAL TO GENERATE RAIN
SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL REBOUND BACK INTO THE
MID TO UPPER 70S WITH A FEW LOCATIONS REACHING INTO THE LOW 80S.
SMALL CRAFT WIND SPEEDS MAY DEVELOP AHEAD OF THE COLD FRONT MONDAY
AFTERNOON...BUT WILL DIMINISH QUICKLY AS THE FRONT PASSES.

WEDNESDAY AND THURSDAY...ALTHOUGH ANOTHER SHORTWAVE MOVES THROUGH
NORTHERN MICHIGAN WEDNESDAY...MODEL CONSENSUS IS SHOWING
DECREASED MOISTURE IN ALL LEVELS WITH SURFACE HIGH PRESSURE RIDGED
OVER NORTHERN MICHIGAN. HAVE DECREASED POPS TO THE TEENS AND HAVE
HENCE TAKEN PRECIP OUT OF THE GRIDS FOR WEDNESDAY. WITH PARTLY
CLOUDY SKIES...LIGHT WINDS AND TEMPERATURES IN THE MID TO UPPER
70S...WEDNESDAY AND THURSDAY SHOULD BE GREAT NORTHERN MICHIGAN
SUMMER DAYS.

THURSDAY NIGHT INTO FRIDAY...MODELS ARE INDICATING AN AREA OF
SURFACE LOW PRESSURE DEVELOPING IN THE WESTERN GREAT LAKES IN
CONJUNCTION WITH AN UPPER LEVEL FEATURE...BUT TOO FAR OUT TO EVEN
BEGIN TO GUESS PLACEMENT/TIMING OF ANY PRECIPITATION AS NOTED BY
PREVIOUS FORECASTER. INCREASED CLOUDINESS...BUT TEMPERATURES WILL
REMAIN IN THE UPPER 70S TO NEAR 80 FRIDAY AFTERNOON WITH LIGHT WINDS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 730 PM EDT FRI JUL 19 2013

THE COLD FRONT WILL SLIDE SOUTH OF NRN LWR MICHIGAN LATE THIS
EVENING. A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL LINGER
ACROSS AREAS SOUTH OF M-72 (MBL) FOR THE NEXT COUPLE OF HOURS
UNTIL THE FRONT CLEARS OUR AREA. SIGNIFICANTLY COOLER AND DRIER
AIR WILL FILTER INTO NRN MICHIGAN BEHIND THE COLD FRONT OVERNIGHT
INTO SATURDAY...BRINGING AN END TO ANY PRECIP CHANCES AND ENSURING
VFR CONDITIONS FOR THE 24 HR TAF PERIOD. WINDS WILL SHIFT TO THE
NW TONIGHT BEHIND THE FRONT...BUT DECOUPLING LOW LEVELS WILL KEEP
WIND SPEEDS BELOW 10 KTS. NW WINDS WILL STRENGTHEN SATURDAY MORNING...
WITH GUSTS TO 25 KTS EXPECTED.

&&

.MARINE...
ISSUED AT 407 PM EDT FRI JUL 19 2013

STILL SOME SMALL CRAFT GUSTS ON LAKE MICHIGAN AND SOUTHERN LAKE
HURON INTO THE EARLY EVENING...WINDS WILL SHIFT TO THE NORTHWEST
OVERNIGHT AND CONTINUE SATURDAY. WINDS WILL WEAKEN SATURDAY NIGHT
AS HIGH PRESSURE BUILDS IN...WITH SOME LAKE BREEZE COMPONENTS
SETTING UP FOR SUNDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ349.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ323-342-
     344>346.
LS...NONE.

&&

UPDATE...MR
SYNOPSIS...KAB
SHORT TERM...JPB
LONG TERM...TJL
AVIATION...MR
MARINE...JPB
Hazardous weather outlook, Jul 19, 4:25 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EDT FRI JUL 19 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
201115-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
425 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM ACROSS
NORTHERN LOWER MICHIGAN.  DAMAGING WIND GUSTS IN EXCESS OF 70 MPH
CAN BE EXPECTED WITH STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE CHANCE FOR THUNDERSTORMS RETURN MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.

JPB

In the hours before

Local storm report, Jul 19, 7:43 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
743 PM EDT FRI JUL 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     WELLSTON                44.22N 85.95W
07/19/2013                   MANISTEE           MI   FIRE DEPARTMENT/R

            SEVERAL TREES AND POWER LINES REPORTED DOWN
            AROUND TOWN. TIME ESTIMATED BY RADAR.

&&

IRIS SYSTEM
Local storm report, Jul 19, 8:24 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
824 PM EDT FRI JUL 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       21 ESE GOETZVILLE       46.02N 83.66W
07/19/2013  E2.10 INCH       CHIPPEWA           MI   PUBLIC

            OBSERVATION TAKEN ON DRUMMOND ISLAND. 9 HR
            TOTAL THRU 8 PM.

&&

IRIS SYSTEM
Local storm report, Jul 19, 8:34 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
834 PM EDT FRI JUL 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             HIGGINS LAKE            44.46N 84.73W
07/19/2013  M0.88 INCH       ROSCOMMON          MI   TRAINED SPOTTER

            STRONG WINDS ALSO REPORTED BUT SPEEDS
            UNKNOWN.

&&

IRIS SYSTEM
Local storm report, Jul 19, 9:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
913 PM EDT FRI JUL 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             WEST BRANCH             44.28N 84.24W
07/19/2013  M0.75 INCH       OGEMAW             MI   EMERGENCY MANAGER

&&

IRIS SYSTEM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:03 PM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee, Roscommon42 min
Jul 19, 8:43 PM EDTSevere Thunderstorm WarningAPXOgemaw, Roscommon47 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.